RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 3, Pages 544–547 (Mi tvp1865)  

Short Communications

On consistency of best and pseudobest estimates

Z. S. Zerakidze

Moscow

Abstract: In the paper necessary and sufficient conditions are given for the existence of consistent estimates in the case of Gaussian fields.

Full text: PDF file (257 kB)

English version:
Theory of Probability and its Applications, 1970, 15:3, 528–531

Bibliographic databases:

Received: 26.03.1970

Citation: Z. S. Zerakidze, “On consistency of best and pseudobest estimates”, Teor. Veroyatnost. i Primenen., 15:3 (1970), 544–547; Theory Probab. Appl., 15:3 (1970), 528–531

Citation in format AMSBIB
\Bibitem{Zer70}
\by Z.~S.~Zerakidze
\paper On consistency of best and pseudobest estimates
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 3
\pages 544--547
\mathnet{http://mi.mathnet.ru/tvp1865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=279956}
\zmath{https://zbmath.org/?q=an:0206.20603}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 3
\pages 528--531
\crossref{https://doi.org/10.1137/1115058}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1865
  • http://mi.mathnet.ru/eng/tvp/v15/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:100
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020